# SDR SWAA991830

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, BIRD STRIKE DURING TAKEOFF ABOVE CAPT'S L-1 WINDOW.  C/W BIRD STRIKE INSPECTION PER MM.  NO DAMAGE NOTED.
